経営学における代数学 : 線形代数からMax-Plus代数へ (白井宏明先生退職記念号)  [in Japanese] Management Mathematics : From Linear Algebra to Max-Plus Algebra  [in Japanese]

Search this Article

Author(s)

Journal

  • 横浜経営研究

    横浜経営研究 38(2), 163-197, 2017-09

    横浜経営学会

Codes

  • NII Article ID (NAID)
    40021566729
  • NII NACSIS-CAT ID (NCID)
    AN00246380
  • Text Lang
    JPN
  • Journal Type
    大学紀要
  • ISSN
    0389-1712
  • NDL Article ID
    029045320
  • NDL Call No.
    Z4-512
  • Data Source
    NDL 
Page Top